# SDR A6WA201401024487

- Difficulty date: January 2, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GND ADAPTER MOUNT IS CRACKED.  R & R ACFT GND MOUNT ADAPTER PN 600-33283-33 IAW CRJ SRM 51-42-06.
